Asymptotic Behavior of the Transition Probability of a Random Walk on an Infinite Graph

Motoko Kotani, Tomoyuki Shirai, Toshikazu Sunada

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

Ideas cultivated in spectral geometry are applied to obtain an asymptotic property of a reversible random walk on an infinite graph satisfying a certain periodic condition. In the course of our argument, we employ perturbation theory for the maximal eigenvalues of twisted transition operator. As a result, an asymptotic of the probabilityp(n,x,y) that a particle starting atxreachesyat timenasngoes to infinity is established.

Original languageEnglish
Pages (from-to)664-689
Number of pages26
JournalJournal of Functional Analysis
Volume159
Issue number2
DOIs
Publication statusPublished - Nov 10 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Asymptotic Behavior of the Transition Probability of a Random Walk on an Infinite Graph'. Together they form a unique fingerprint.

Cite this